Advanced Search
MyIDEAS: Login to follow this author

James Bott McDonald

Contents:

This is information that was supplied by James McDonald in registering through RePEc. If you are James Bott McDonald , you may change this information at the RePEc Author Service. Or if you are not registered and would like to be listed as well, register at the RePEc Author Service. When you register or update your RePEc registration, you may identify the papers and articles you have authored.

Personal Details

First Name: James
Middle Name: Bott
Last Name: McDonald
Suffix:

RePEc Short-ID: pmc19

Email:
Homepage:
Postal Address: Department of Economics Brigham Young University Provo, Utah 84602
Phone: 801-422-3463

Affiliation

Department of Economics
Brigham Young University
Location: Provo, Utah (United States)
Homepage: http://econ.byu.edu/
Email:
Phone: (801) 422-2859
Fax: (801) 422-0194
Postal: 130 Faculty Office Building, P.O. Box 22363, Brigham Young University, Provo, Utah 84602
Handle: RePEc:edi:debyuus (more details at EDIRC)

Works

as in new window

Working papers

  1. David J. Mauler & James B. McDonald, 2012. "Option Pricing and Distribution Characteristics," BYU Macroeconomics and Computational Laboratory Working Paper Series 2012-08, Brigham Young University, Department of Economics, BYU Macroeconomics and Computational Laboratory.
  2. Sean C. Kerman & James B. McDonald, 2012. "Skewness-kurtosis bounds for the skewed generalized T and related distributions," BYU Macroeconomics and Computational Laboratory Working Paper Series 2012-10, Brigham Young University, Department of Economics, BYU Macroeconomics and Computational Laboratory.
  3. James B. McDonald & Hieu Nguyen, 2012. "Heteroskedasticity and Distributional Assumptions in the Censored Regression Model," BYU Macroeconomics and Computational Laboratory Working Paper Series 2012-09, Brigham Young University, Department of Economics, BYU Macroeconomics and Computational Laboratory.
  4. Theodossiou, Panayiotis & McDonald, James B. & Hansen, Christian B., 2007. "Some Flexible Parametric Models for Partially Adaptive Estimators of Econometric Models," Economics Discussion Papers 2007-13, Kiel Institute for the World Economy.
  5. Christian Hansen & James B. McDonald & Whitney Newey, 2007. "Instrumental variables estimation with flexible distribution," CeMMAP working papers CWP21/07, Centre for Microdata Methods and Practice, Institute for Fiscal Studies.
  6. Wang, Kai-Li & Fawson, Christopher B. & Barrett, Christopher B. & McDonald, James B., 1998. "A Flexible Parametric Garch Model With An Application To Exchange Rates," Economics Research Institute, ERI Study Papers 28355, Utah State University, Economics Department.
  7. David Cummins, J. & Dionne, G. & Mcdonald, J.B. & Pritchett, B.M., 1988. "Applications Of The Gb2 Family Of Distributions In The Modeling Insurance Loss Processe," Cahiers de recherche 8838, Centre interuniversitaire de recherche en économie quantitative, CIREQ.
  8. Robert S. Mariano & James B. McDonald & Asher Tisher, 1979. "On the Effect of Multicollinearity Upon the Properties of Structural Coefficient Estimators," UP School of Economics Discussion Papers 197921, University of the Philippines School of Economics.
  9. L. Israelsen & J. McDonald, . "Measurement error and the distribution of income," Working Papers 2000-18, Utah State University, Department of Economics.

Articles

  1. Jason Cook & James McDonald, 2013. "Partially Adaptive Estimation of Interval Censored Regression Models," Computational Economics, Society for Computational Economics, vol. 42(1), pages 119-131, June.
  2. James B. Mcdonald & Jeff Sorensen & Patrick A. Turley, 2013. "Skewness And Kurtosis Properties Of Income Distribution Models," Review of Income and Wealth, International Association for Research in Income and Wealth, vol. 59(2), pages 360-374, 06.
  3. Kerman, Sean C. & McDonald, James B., 2013. "Skewness–kurtosis bounds for the skewed generalized T and related distributions," Statistics & Probability Letters, Elsevier, vol. 83(9), pages 2129-2134.
  4. McDonald, James B. & Turley, Patrick, 2011. "Distributional Characteristics: Just a Few More Moments," The American Statistician, American Statistical Association, vol. 65(2), pages 96-103.
  5. James Mcdonald & Richard Michelfelder & Panayiotis Theodossiou, 2010. "Robust estimation with flexible parametric distributions: estimation of utility stock betas," Quantitative Finance, Taylor & Francis Journals, vol. 10(4), pages 375-387.
  6. James Hansen & James McDonald & Panayiotis Theodossiou & Brad Larsen, 2010. "Partially Adaptive Econometric Methods For Regression and Classification," Computational Economics, Society for Computational Economics, vol. 36(2), pages 153-169, August.
  7. Hansen, Christian & McDonald, James B. & Newey, Whitney K., 2010. "Instrumental Variables Estimation With Flexible Distributions," Journal of Business & Economic Statistics, American Statistical Association, vol. 28(1), pages 13-25.
  8. Cummins, J. David & McDonald, James B. & Merrill, Craig, 2007. "Risky Loss Distributions and Modeling the Loss Reserve Pay-out Tail," Review of Applied Economics, Review of Applied Economics, vol. 3(1-2).
  9. Theodossiou, Panayiotis & McDonald, James B. & Hansen, Christian B., 2007. "Some Flexible Parametric Models for Partially Adaptive Estimators of Econometric Models," Economics - The Open-Access, Open-Assessment E-Journal, Kiel Institute for the World Economy, vol. 1(7), pages 1-20.
  10. Samuel Dastrup & Rachel Hartshorn & James McDonald, 2007. "The impact of taxes and transfer payments on the distribution of income: A parametric comparison," Journal of Economic Inequality, Springer, vol. 5(3), pages 353-369, December.
  11. Hansen, James V. & McDonald, James B. & Turley, Robert S., 2006. "Partially adaptive robust estimation of regression models and applications," European Journal of Operational Research, Elsevier, vol. 170(1), pages 132-143, April.
  12. Hueng, C. James & McDonald, James B., 2005. "Forecasting asymmetries in aggregate stock market returns: Evidence from conditional skewness," Journal of Empirical Finance, Elsevier, vol. 12(5), pages 666-685, December.
  13. Brian Boyer & James McDonald & Whitney Newey, 2003. "A Comparison of Partially Adaptive and Reweighted Least Squares Estimation," Econometric Reviews, Taylor & Francis Journals, vol. 22(2), pages 115-134.
  14. Kai-Li Wang & Christopher Fawson & Christopher B. Barrett & James B. McDonald, 2001. "A flexible parametric GARCH model with an application to exchange rates," Journal of Applied Econometrics, John Wiley & Sons, Ltd., vol. 16(4), pages 521-536.
  15. Barniv, Ran & McDonald, James B, 1999. " Review of Categorical Models for Classification Issues in Accounting and Finance," Review of Quantitative Finance and Accounting, Springer, vol. 13(1), pages 39-62, July.
  16. McDonald, James B., 1996. "An application and comparison of some flexible parametric and semi-parametric qualitative response models," Economics Letters, Elsevier, vol. 53(2), pages 145-152, November.
  17. J. V. Hansen & J. B. McDonald & W. F. Messier, Jr. & T. B. Bell, 1996. "A Generalized Qualitative-Response Model and the Analysis of Management Fraud," Management Science, INFORMS, vol. 42(7), pages 1022-1032, July.
  18. McDonald, James B. & Xu, Yexiao J., 1996. "A comparison of semi-parametric and partially adaptive estimators of the censored regression model with possibly skewed and leptokurtic error distributions," Economics Letters, Elsevier, vol. 51(2), pages 153-159, May.
  19. McDonald, James B & Mantrala, Anand, 1995. "The Distribution of Personal Income: Revisited," Journal of Applied Econometrics, John Wiley & Sons, Ltd., vol. 10(2), pages 201-04, April-Jun.
  20. McDonald, James B. & Xu, Yexiao J., 1995. "A generalization of the beta distribution with applications," Journal of Econometrics, Elsevier, vol. 66(1-2), pages 133-152.
  21. McDonald, James B. & Xu, Yexiao, 1994. "Some forecasting applications of partially adaptive estimators of ARIMA models," Economics Letters, Elsevier, vol. 45(2), pages 155-160, June.
  22. Bordley, Robert F & McDonald, James B, 1993. "Estimating Aggregate Automotive Income Elasticities from the Population Income-Share Elasticity," Journal of Business & Economic Statistics, American Statistical Association, vol. 11(2), pages 209-14, April.
  23. Clarke, Darral G. & McDonald, James B., 1992. "Generalized bankruptcy models applied to predicting consumer credit behavior," Journal of Economics and Business, Elsevier, vol. 44(1), pages 47-62, February.
  24. McDonald, James B., 1991. "Parametric models for partially adaptive estimation with skewed and leptokurtic residuals," Economics Letters, Elsevier, vol. 37(3), pages 273-278, November.
  25. McDonald, James B. & Butler, Richard J., 1990. "Regression models for positive random variables," Journal of Econometrics, Elsevier, vol. 43(1-2), pages 227-251.
  26. Cummins, J. David & Dionne, Georges & McDonald, James B. & Pritchett, B. Michael, 1990. "Applications of the GB2 family of distributions in modeling insurance loss processes," Insurance: Mathematics and Economics, Elsevier, vol. 9(4), pages 257-272, December.
  27. McDonald, James B., 1989. "Partially adaptive estimation of ARMA time series models," International Journal of Forecasting, Elsevier, vol. 5(2), pages 217-230.
  28. Butler, Richard J. & McDonald, James B., 1989. "Using incomplete moments to measure inequality," Journal of Econometrics, Elsevier, vol. 42(1), pages 109-119, September.
  29. McDonald, James B. & Newey, Whitney K., 1988. "Partially Adaptive Estimation of Regression Models via the Generalized T Distribution," Econometric Theory, Cambridge University Press, vol. 4(03), pages 428-457, December.
  30. Bookstaber, Richard M & McDonald, James B, 1987. "A General Distribution for Describing Security Price Returns," The Journal of Business, University of Chicago Press, vol. 60(3), pages 401-24, July.
  31. McDonald, James B & Butler, Richard J, 1987. "Some Generalized Mixture Distributions with an Application to Unemployment Duration," The Review of Economics and Statistics, MIT Press, vol. 69(2), pages 232-40, May.
  32. Butler, Richard J & McDonald, James B, 1987. "Interdistributional Income Inequality," Journal of Business & Economic Statistics, American Statistical Association, vol. 5(1), pages 13-18, January.
  33. Butler, Richard J & McDonald, James B, 1986. "Trends in Unemployment Duration Data," The Review of Economics and Statistics, MIT Press, vol. 68(4), pages 545-57, November.
  34. McDonald, James B, 1984. "Some Generalized Functions for the Size Distribution of Income," Econometrica, Econometric Society, vol. 52(3), pages 647-63, May.
  35. McDonald, James B. & Ransom, Michael R., 1981. "An analysis of the bounds for the Gini coefficient," Journal of Econometrics, Elsevier, vol. 17(2), pages 177-188, November.
  36. McDonald, James B & Ransom, Michael R, 1979. "Functional Forms, Estimation Techniques and the Distribution of Income," Econometrica, Econometric Society, vol. 47(6), pages 1513-25, November.
  37. McDonald, James B, 1977. "The K-Class Estimators as Least Variance Difference Estimators," Econometrica, Econometric Society, vol. 45(3), pages 759-63, April.
  38. Ebbeler, Donald H & McDonald, James B, 1973. "An Analysis of the Properties of the Exact Finite Sample Distribution of a Nonconsistent G CL Structural Variance Estimator," Econometrica, Econometric Society, vol. 41(1), pages 59-65, January.
  39. McDonald, James B, 1972. "The Exact Finite Sample Distribution Function of the Limited Information Maximum Likelihood Identifiability Test Statistic," Econometrica, Econometric Society, vol. 40(6), pages 1109-19, November.

NEP Fields

6 papers by this author were announced in NEP, and specifically in the following field reports (number of papers):
  1. NEP-ECM: Econometrics (5) 2006-08-12 2007-05-19 2007-11-24 2013-01-07 2013-01-07. Author is listed
  2. NEP-ORE: Operations Research (1) 2013-01-07

Statistics

This author is among the top 5% authors according to these criteria:
  1. Number of Distinct Works, Weighted by Number of Authors and Simple Impact Factors
  2. Number of Citations, Weighted by Number of Authors, Discounted by Citation Age
  3. Number of Journal Pages, Weighted by Simple Impact Factor
  4. Number of Journal Pages, Weighted by Number of Authors and Simple Impact Factors
  5. Number of Journal Pages, Weighted by Number of Authors and Recursive Impact Factors

Most cited item

Most downloaded item (past 12 months)

Access and download statistics for all items

Co-authorship network on CollEc

Corrections

For general information on how to correct material on RePEc, see these instructions.

To update listings or check citations waiting for approval, James McDonald should log into the RePEc Author Service

To make corrections to the bibliographic information of a particular item, find the technical contact on the abstract page of that item. There, details are also given on how to add or correct references and citations.

To link different versions of the same work, where versions have a different title, use this form. Note that if the versions have a very similar title and are in the author's profile, the links will usually be created automatically.

Please note that most corrections can take a couple of weeks to filter through the various RePEc services.